RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2002, Number 6, Pages 46–54 (Mi vmumm1430)  

This article is cited in 2 scientific papers (total in 2 papers)

Mechanics

A mathematical model for the mechanoreceptor of angular accelerations

V. A. Sadovnichii, V. V. Aleksandrov, T. B. Alexandrova, A. Almanza, T. G. Astakhova, R. Vega, N. V. Kulikovskaya, E. Soto, N. È. Shulenina


Full text: PDF file (1635 kB)

Bibliographic databases:
UDC: 517.98
Received: 14.06.2002

Citation: V. A. Sadovnichii, V. V. Aleksandrov, T. B. Alexandrova, A. Almanza, T. G. Astakhova, R. Vega, N. V. Kulikovskaya, E. Soto, N. È. Shulenina, “A mathematical model for the mechanoreceptor of angular accelerations”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2002, no. 6, 46–54

Citation in format AMSBIB
\Bibitem{SadAleAle02}
\by V.~A.~Sadovnichii, V.~V.~Aleksandrov, T.~B.~Alexandrova, A.~Almanza, T.~G.~Astakhova, R.~Vega, N.~V.~Kulikovskaya, E.~Soto, N.~\`E.~Shulenina
\paper A mathematical model for the mechanoreceptor of angular accelerations
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2002
\issue 6
\pages 46--54
\mathnet{http://mi.mathnet.ru/vmumm1430}
\zmath{https://zbmath.org/?q=an:1119.92302}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm1430
  • http://mi.mathnet.ru/eng/vmumm/y2002/i6/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Sadovnichii, V. V. Aleksandrov, E. Soto, T. B. Alexandrova, T. G. Astakhova, R. Vega, N. V. Kulikovskaya, V. I. Kurilov, S. S. Migunov, N. E. Shulenina, “A mathematical model of the response of semicircular canal and otolith to vestibular system rotation under gravity”, J. Math. Sci., 146:3 (2007), 5938–5947  mathnet  crossref  mathscinet
    2. N. V. Kulikovskaya, V. I. Kurilov, S. A. Davydkin, “A mathematical model of information transfer in the ribbon synapses”, J. Math. Sci., 147:2 (2007), 6690–6701  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:7
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021